MathSciNet Relay Station
MathSciNet bibliographic data
MR2149403 11J13 (11J70 11J82)
Bugeaud, Yann; Laurent, Michel Exponents of Diophantine approximation and Sturmian continued fractions. Ann. Inst. Fourier (Grenoble) 55 (2005), no. 3, 773–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement